# SDR SWAA2014022625568

- Difficulty date: February 10, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N635SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27708
- Aircraft time: 56,648 hours, 45,024 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BS 500A+10 LOWER AFT WINDOW CORNER CUTOUT CRACKED.  REPAIRED CUTOUT IAW SB.
